# SDR MASA2025070900056

- Difficulty date: July 9, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700422
- Aircraft time: 19,750 hours, 11,453 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 2 FUEL LOW PRESSURE EICAS MESSGAE - PLACED ON MEL.
